# SDR TIP2004F00003

- Difficulty date: April 29, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5106103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOORBEAM AT STA 287, RBL 20 THUR 82.  CORROSION OUT OF LIMITS IAW B767 SRM REPAIR REQUIRED.  FLOORBEAM UNDER WET AREA, SPILLS AND LEAKS CORRODED FLOORBEAM.  GALLEY AREAS NEED MILAR VAPOR BARRIER INSTALLED AND SEALED AREA PROPERLY.  AIRCRAFT WAS IN STORAGE FOR APPROX, 2 YEARS, MAY NEED TO INCREASE INSPECTION INTERVAL IN THIS AREA.
